# SDR SWIA202162596

- Difficulty date: August 17, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT TRACK IS CORRODED AT F.S. 473.   (C-CHECK- RO 11/11/21)   REMOVED CORRODED SIDE SEAT TRACK AT F.S. 449.85 - F.S. 500.00 AND INSTALLED NEW SERVICEABLE SIDE SET TRACK IAW CRJ-200 SRM CRJ-200 AMM 53-01-11-000/400-802. REF ATTACHED CONTINUATION FOR ALL WORK PERFORMED.
